# SDR SWAA2020032442724

- Difficulty date: March 11, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 43,286 hours, 22,381 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 141A372212
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

** CUSTOMER REQUEST ** EGPR EXTERNAL POWER RECEPTACLE DOUBLE (P/N 141A3722-12) IS DAMAGED AT LOWER HINGE ATTACHMENT         REMOVED DAMAGE AND REPAIRED EGPR DOUBLER AND SKIN AT LOWER HINGE ATTACHMENT PER SRM 53-10-15-2R-5 REPAIR 5 FACT AS A RESULT OF POST REPAIR INSPECTION
